Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor weight gain/diappointment... what now? jealibeanz

Posted by cablegirl on December 2, 2005, at 17:15:37

In reply to Re: Effexor weight gain/diappointment... what now?, posted by jealibeanz on December 2, 2005, at 11:24:34

> Just out of curiosity, why do you suggest Lexapro?


> Oh, the only reason I said Lexapro, is because it did not work for me, yet the Effexor (which is NOT working for you) is working for me!......Long story short.....what DOESN"T work for one person...may work for someone else.

Best of Luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cablegirl thread:584495
URL: http://www.dr-bob.org/babble/20051126/msgs/584705.html